Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What are these weird feelings in my stomach and swollen ?

I skipped a month of my birth control pill and then got on it again right after i finished my period... but the next day after the first pill i had sex and i am feeling very weird feelings in my stomach and it is a little swollen, and getting hard... can i be pregnant?.
Asked On : Wed, 10 Nov 2010
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
As you have started oral pills and you had sex during most safe period there is least chance of having pregnancy.
Nothing to worry.
Ok and bye.
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor